# SDR SWIA200717664

- Difficulty date: January 10, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 10,934 hours, 8,473 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P135C
- Condition: Odor
- Part time: 2,840 hours, 2,153 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, M, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, BURNING SMELL IN COCKPIT AND CABIN FOLLOWED BY APU OVERTEMP MESSAGE AND SHUT DOWN.  RETURNED TO FIELD.  REPLACED APU ASSY IAW RII 49-310-1004 AND AMM 49-00-00.  OPERATIONAL CHECKS GOOD.
